Alert archive / Colorado / Red Flag Warnings in 2023
Red Flag Warning 40, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Aug 7, 2023, 2:38 PM MDT for 10 counties in Colorado. It took effect at Aug 8, 2023, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2023, 2:38 PM MDT (20:38 UTC)
- In effect from
- Aug 8, 2023, 12:00 PM MDT
- Expired
- Aug 8, 2023, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, Huerfano County, CO, Las Animas County, CO, Mineral County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 151 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.6 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -329 J/kg
- Mixed-layer LCL
- 2637 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
166 WWUS85 KPUB 072038 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 238 PM MDT Mon Aug 7 2023 COZ223>225-229-230-081245- /O.UPG.KPUB.FW.A.0031.230808T1800Z-230809T0200Z/ /O.NEW.KPUB.FW.W.0040.230808T1800Z-230809T0200Z/ /O.CON.KPUB.FW.W.0039.000000T0000Z-230808T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 238 PM MDT Mon Aug 7 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 223, 224, 225, 229, AND 230... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 223, 224, 225, 229, AND 230... * Affected Area...Fire Weather Zones 223, 224, 225, 229 and 230. * Winds...West 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
936 WWUS85 KPUB 080142 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 742 PM MDT Mon Aug 7 2023 COZ223>225-229-230-081745- /O.EXP.KPUB.FW.W.0039.000000T0000Z-230808T0200Z/ /O.CON.KPUB.FW.W.0040.230808T1800Z-230809T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 742 PM MDT Mon Aug 7 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223, 224, 225, 229, AND 230... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223, 224, 225, 229, AND 230... * Affected Area...Fire Weather Zones 223, 224, 225, 229 and 230. * Winds...West 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
373 WWUS85 KPUB 080940 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 340 AM MDT Tue Aug 8 2023 COZ224-090145- /O.NEW.KPUB.FW.A.0032.230809T1800Z-230810T0200Z/ /O.CON.KPUB.FW.W.0040.230808T1800Z-230809T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 340 AM MDT Tue Aug 8 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223, 224, 225, 229, AND 230... ...FIRE WEATHER WATCH HAS BEEN ISSUED FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Wednesday afternoon through Wednesday evening. * Affected Area...Fire Weather Zone 224. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ223-225-229-230-090145- /O.CON.KPUB.FW.W.0040.230808T1800Z-230809T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 340 AM MDT Tue Aug 8 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223, 224, 225, 229, AND 230... * Affected Area...Fire Weather Zones 223, 225, 229 and 230. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 14 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
386 WWUS85 KPUB 082040 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 240 PM MDT Tue Aug 8 2023 COZ224-091245- /O.UPG.KPUB.FW.A.0032.230809T1800Z-230810T0200Z/ /O.NEW.KPUB.FW.W.0041.230809T1800Z-230810T0200Z/ /O.CON.KPUB.FW.W.0040.000000T0000Z-230809T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 240 PM MDT Tue Aug 8 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 8 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 224. * Winds...West 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ223-225-229-230-090200- /O.CON.KPUB.FW.W.0040.000000T0000Z-230809T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 240 PM MDT Tue Aug 8 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223, 225, 229, AND 230... * Affected Area...Fire Weather Zones 223, 225, 229 and 230. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 13 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
626 WWUS85 KPUB 090138 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 738 PM MDT Tue Aug 8 2023 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... COZ224-091745- /O.EXP.KPUB.FW.W.0040.000000T0000Z-230809T0200Z/ /O.CON.KPUB.FW.W.0041.230809T1800Z-230810T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 738 PM MDT Tue Aug 8 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... * Affected Area...Fire Weather Zone 224. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ223-225-229-230-090245- /O.EXP.KPUB.FW.W.0040.000000T0000Z-230809T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 738 PM MDT Tue Aug 8 2023 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 223, 225, 229, AND 230... Winds have decreased and humidity levels will gradually increase tonight. Therefore the Red Flag Warning will be allowed to expire at 8 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Aug 7, 11:21 AM MDT, 3 hours 17 minutes earlier.
Area forecast discussion, Aug 7, 11:21 AM MDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1121 AM MDT Mon Aug 7 2023 .SHORT TERM...(Today and tonight) Issued at 359 AM MDT Mon Aug 7 2023 Key Messages: 1) Another round of strong to potentially severe thunderstorms today, initiating over the Palmer Divide between 1 and 2 PM. 2) Critical fire weather conditions expected across the San Luis Valley, the Sangre de Cristo mountains and in the vicinity of Walsenburg and Trinidad. Currently...Convection has finally ended and pushed east of out Colorado as of 3 AM, leaving scattered to broken cloud deck across the plains in the wake. Temps have cooled into the upper 40s to mid 50s for the high valleys, and 50s to lower 60s for the plains. Today and tonight...It looks as if the eastern plains will have to deal with another day of strong to potentially severe thunderstorm activity through the afternoon and evening. An upper shortwave crossing the northern Rockies today will combine with an upper jet streaming across the state, as well as llvl moisture across the plains as evident by dewpoints in the mid 50s to around 60F. Hi-res models are indicating very favorable lapse rates across the plains, as well as CAPE in the 2000-2500 j/kg range and 0-6 km bulk shear of 45-60 kts. HRRR and NAMNest models are showing storms firing once again over the Palmer Divide between 19-20z, then pushing across the plains through the aftn and eve. Noticeably, not a lot of activity is expected across the southern counties, so the southern border of stronger activity may be along Highway 50 or so. SPC has much of the eastern plains within the Marginal area for severe weather, and a Slight area edging down into Kiowa County, so the focus will be moreso to the north. Main storm threats with the stronger storms will be large hail and gusty winds to 60 mph. Storm motion will be to the east-southeast, with the last convective activity forecast to exit the state to the east right after midnight. Dry and breezy conditions will continue across the San Luis Valley today, and will spread east across the Sangre de Cristo Mts as well as nose into Huerfano and western Las Animas counties. Wind gusts of 25 to 35 mph combined with minimum RH levels of 9-14 percent will produce critical fire weather conditions today in those areas, so had to expand the ongoing Red Flag Warning to include Fire Zones 229 and 230. Please refrain from any outdoor activities that could start a fire. Look for max temps today in the 80s for the high valleys which continues the string of above normal highs there, and about 6 to 10 degrees warmer across the plains today with readings in the 80s to around 90F. Tonight, plan on overnight lows in the 40s for the high valleys, and 50s to around 60F for the plains. Moore .LONG TERM...(Tuesday through Sunday) Issued at 359 AM MDT Mon Aug 7 2023 Key Messages: 1) Some showers and thunderstorms Tuesday, but mostly dry Tues-Weds. 2) Critical Fire Weather conditions will persist through mid-week. 3) Daily showers and storms return starting Thursday. Conditions will be largely dry across our forecast area on Tuesday, but the specifics will depend on the speed of an incoming shortwave disturbance that will bring some activity to the area. Current model consensus is for the wave to pass through late Tuesday evening into the early overnight hours. As such, most of the day will be hot and dry with high temperatures in the 80s-90s across the area. As the shortwave moves through, showers and thunderstorms are expected to fire over the Palmer Divide before tracking east-southeast onto the plains. Given the good shear and modest instability, some of these storms could become strong to severe, with large hail and strong winds being the main impact concerns. Behind the departing shortwave, Wednesday is expected to be relatively cooler and dry, with highs sitting in the 80s and little to no precipitation expected. If any showers do form, it would be isolated, high-based showers over our western mountains. Critical Fire Weather conditions will be possible both Tuesday and Wednesday, mainly over the San Luis Valley and our southeast mountains. Strong zonal flow aloft will mix down towards the surface, resulting in gusty winds over the western half of our CWA. Meanwhile, limited moisture at the surface and dry fuels could result in some volatile conditions for fire spread. Fire Weather Watch is being hoisted for Tuesday in these areas, while an eye is being kept on conditions for Wednesday. A new shortwave is expected to pass through Wyoming on Thursday, a bit too north to have a major impact on our area, while an upper- level ridge begins to build in across the region. The rest of the long-term forecast period will be dominated by this feature along with west-northwest winds aloft. Moisture content will slowly increase thanks to the monsoon, and with decent flow at the mid- levels daily shower and thunderstorm activity will pick back up again. Storms will fire over the mountains each day before the steering flow pushes things onto the eastern plains. High temperatures will remain on the warm side until about Friday, where we may cool down a bit heading into the weekend as a slightly stronger disturbance may push through. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1114 AM MDT Mon Aug 7 2023 KALS... VFR next 24 hours with Dry and warm with breezy southwest winds in the afternoon. KCOS... A chance of some thunder late this afternoon. East southeast winds this afternoon shifting to northerly with outflow around 00 UTC. Otherwise VFR next 24 hours. KPUB... VFR next 24 hours. Easterly winds this afternoon with gusty northeast winds after 00 UTC, with winds dying off by mid evening. && .FIRE WEATHER... Issued at 1114 AM MDT Mon Aug 7 2023 Added the eastern San Juans to the Red Flag Warning and Fire Weather Watch as fuels have become critical in this district according to the Forest Service. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT this evening for COZ223>225-229- 230. Fire Weather Watch from Tuesday afternoon through Tuesday evening for COZ223>225-229-230. && SHORT TERM...MOORE LONG TERM...GARBEROGLIO AVIATION...Hodanish FIRE WEATHER...Hodanish
Hazardous weather outlook, Aug 7, 11:01 AM MDT, 3 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1101 AM MDT Mon Aug 7 2023 COZ058>089-093>099-081715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1101 AM MDT Mon Aug 7 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Severe thunderstorms, capable of producing all convective hazards, are expected to occur across parts of the southeast plains this afternoon and evening. Although all of the eastern plains will have a chance of a strong to severe storm, the highest probabilities of severe storms will be east of a line from Calhan to La Junta to Kim. Hail in excess of 2 inches in diameter, damaging winds to 75 mph and a tornado or two will be possible. The best chance of tornado activity will be over Kiowa, Bent, Prowers and Baca counties this evening. Critical fire weather conditions will occur today across the San Juan mountains, the San Luis Valley, the Southern Mountains and the Southern I-25 corridor. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated to scattered storms will be possible Tuesday Night over the Palmer Divide and parts of the eastern plains. Wednesday will be drier, but starting on Thursday daily afternoon showers and storms will be possible over the higher terrain and parts of the plains. Critical fire weather conditions are expected Tuesday and Wednesday over the San Luis Valley and possibly over our southeast mountains and adjacent lower areas, due to dry conditions and gusty winds. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. Hodanish
In the hours before
Special weather statement, Aug 7, 2:14 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT Mon Aug 7 2023
COZ084-085-072045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
214 PM MDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of northeastern El Paso
County through 245 PM MDT...
At 214 PM MDT, the public reported a strong thunderstorm over Falcon,
or 14 miles northeast of Colorado Springs, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Public.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Peyton around 225 PM MDT.
Other locations in the path of this storm include Calhan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3896 10473 3904 10472 3905 10418 3882 10430
TIME...MOT...LOC 2014Z 279DEG 30KT 3897 10461
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 6:15 PM MDT | Special Weather Statement | PUB | Elbert | 15 min |
| Aug 6, 8:50 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Aug 6, 9:37 PM MDT | Special Weather Statement | PUB | Douglas | 38 min |
| Aug 6, 9:39 PM MDT | Special Weather Statement | PUB | Otero | 51 min |
| Aug 6, 10:03 PM MDT | Special Weather Statement | PUB | Kiowa | 42 min |
| Aug 6, 10:08 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 41 min |
| Aug 6, 10:13 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Aug 6, 10:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Aug 6, 10:40 PM MDT | Special Weather Statement | PUB | Kiowa | 50 min |
| Aug 6, 10:45 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Aug 6, 11:02 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Aug 7, 12:12 AM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| Aug 7, 12:44 AM MDT | Special Weather Statement | PUB | Kiowa | 31 min |
| Aug 7, 4:01 AM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 4 more | 11 hr |
| Aug 7, 2:14 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Aug 7, 3:40 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Aug 7, 4:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Aug 7, 4:15 PM MDT | Special Weather Statement | PUB | 30 min | |
| Aug 7, 5:00 PM MDT | Special Weather Statement | PUB | 45 min | |
| Aug 7, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 49 min |
| Aug 7, 5:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Aug 7, 5:59 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
Nearby
Red Flag Warnings in Colorado, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.